# SDR SWIA202163781

- Difficulty date: September 24, 2021
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 37,344 hours, 26,739 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Part number: SH670334163
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE CORRODED LONGITUDINAL FLOOR SUPPORT BEAM FROM FS565.00 TO FS661.00, LBL 9     (C-CHECK RO 1/13/2022)    REMOVED AND REPLACED CORRODED LONGITUDINAL FLOOR BEAM WITH A NEW SUPPORT AT LBL9 FROM FS565 TO FS661 PER CRJ700 SRM 53-00-41-201-001-A01. PAGE 207  PART 5 SECTION B ITEMS 10 THRU 19 AND PART 6 ITEMS A ONLY, AND REPAIR ENGINEERING ORDER- / (REO) 670-53-31-718 REVISON-- DATED 2021-10-01. / PLEASE REFER TO CONTINUATION CARD FOR DISPOSITION AND CORRECTIVE ACTIONS. NO FURTHER ACTION REQUIRED AT THIS TIME. / NOTE: PLEASE REFERENCE CAMPS 23085615 AND 23085616 FOR CORROSION PREVENTION TAPE AND SEALANTS INSTALLATION.
